# SDR MASA200700921

- Difficulty date: December 27, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 14,468 hours, 13,992 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750006000
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7385 CLE - IAD - DURING EXTENTION ON ARRIVAL GEAR DISAGREE, NOSE GEAR DOOR OPEN CAUTION.  MX REMOVED AND REPLACED SELECTOR VALVE, OPS AND LEAK CHECK GOOD.
